MathSciNet Relay Station
MathSciNet bibliographic data
MR1911253 20F36 (57M25 81P68)
Freedman, Michael H.; Larsen, Michael J.; Wang, Zhenghan The two-eigenvalue problem and density of Jones representation of braid groups. Comm. Math. Phys. 228 (2002), no. 1, 177–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement